# SDR DXTA200702081

- Difficulty date: April 4, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600341
- Aircraft time: 10,788 hours, 8,560 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: None
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH CAPTAIN'S AND FO'S BRAKES TEND TO GRAB AND SEEM SOME WHAT SPONGY.  IAW CE560MM CHAP 32-42-00 BLED THE COMPLETE BRAKE SYSTEM OPS AND LEAK CHECKS GOOD.
